# SDR 2005UALA01404

- Difficulty date: December 3, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N928UA
- Make and model: Boeing 737522
- Aircraft serial: 26651
- Aircraft time: 37,617 hours, 27,515 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2120 · Air Distribution System
- Part: Haze
- Condition: Detected
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BLUE HAZE IN CABIN AFTER DOOR CLOSED FOR PUSHBACK. ODOR ACCOMPANIEDTHE HAZE.  LT/RT WATER SEPERATOR COALESCER BAGS FOUND CONTAMINATED. REPLACED BAGS AND PERFORMED PACKS BURNED-OUT.
